Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169

  [Search Papers]
1591. M. Rainer and A. Zhuk,
Tensor-Multi-Scalar Theories from Multidimensional Cosmology
Phys. Rev. D 54(1996), 6186-6192  [abstract]   
IPM/P-1996/022
 
1592. F. Ardalan and F. Mansouri,
Non-Commutative Geometry and the Two-Superbody Problem in Chern-Simons Supergravity
Proc. XXI Int. Colloquium on Group Theoretical Methods in Physics, Goslar, Germany, 612-616 (1996)
[abstract]   
IPM/P-1996/021
 
1593. A. Aghamohammadi, M. Khorrami and A. Shariati,
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40(1997), 95-99  [abstract]   
IPM/P-1996/020
 
1594. M.R. Abolhasani, M. Alishahiha and A.M. Ghezelbash,
The Moduli Space and Monodromies of the N=2 Supersymmetric Yang-Mills Theory with Any Lie Gauge Groups
Nucl. Phys. B 480(1996), 279-295  [abstract]   
arXive.org link: hep-th/9606043 [ abs, src, ps, others], cited by
IPM/P-1996/019
 
1595. V. Karimipour and K. Saaidi,
Analysis of Poisson Networks and Their Relation with Random Cellular Structures
  (Preprint) [abstract]   
arXive.org link: cond-mat/9603093 [ abs, src, ps, others], cited by
IPM/P-1996/018
 
1596. A. Shafiekhani and M.R. Rahimi Tabar,
Logarithmic Operators in Conformal Field Theory and the W Algebra
Int. J. Mod. Phys. A 12(1997), 3723-3738  [abstract]   
arXive.org link: hep-th/9604007 [ abs, src, ps, others], cited by
IPM/P-1996/017
 
1597. V. Karimipour,
A Solvable Hamiltonian System Integrability and Action-Angle Variables
J. Math. Phys. 38(1997), 1577-1582  [abstract]   
arXive.org link: hep-th/9604092 [ abs, src, ps, others], cited by
IPM/P-1996/016
 
1598. V. Karimipour,
Integrable Structure of the New Calogero Models
J. Math. Phys. 39(1998), 913-920  [abstract]   
IPM/P-1996/015
 
1599. V. Karimipour,
Relation of the New Calegero Models and XXZ Spin Chains
  (Preprint) [abstract]   
arXive.org link: hep-th/9603039 [ abs, src, ps, others], cited by
IPM/P-1996/014
 
1600. M. Alimohammadi and H. Mohseni Sadjadi,
Laughlin States on the Poincaré Half-Plane and Their Quantum Group Symmetry
J. Phys. A: Math. Gen. 29(1996), 5551-5557  [abstract]   
arXive.org link: hep-th/9602013 [ abs, src, ps, others], cited by
IPM/P-1996/013
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.